# SDR SIMA20131215009

- Difficulty date: December 15, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 23,993 hours, 20,056 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3531 CREW REPORTED DURING APU START ALL ELECTRONICS & RELAYS WERE CLICKING ON & OFF & THERE WAS A BURNING SMELL.  AFTER DE SELECTING THE GPU THE SMELL WENT AWAY GPU SHOWED 28.4 VOLTS.  THE ACFT WAS REMOVED FROM SERVICE.  POWERED ACFT ELEC SYS DOWN & INSPECTED ELEC COMPARTMENT BY DVI & FOR BURNING SMELL, NONE WAS NOTED.  RE-SET ELEC POWER & STARTED APU SYSTEMS, OPERATING NORMAL IAW AMM 24-31-00.  THE ACFT RETURN TO SERVICE.
